# SDR CALA2024123101727

- Difficulty date: December 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N17015
- Make and model: Boeing 787-10
- Aircraft serial: 66984
- Aircraft time: 9,012 hours, 1,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVAL PREPARE FOR THE REMOVAL - WBU 21 NEEDS REPLACEMENT REMOVED AND REPLACED WBU 21 PER WORK CARD 79-3351-1-0008. OPS CHK GOOD.
